Free Access
Volume 27, 2021
Article Number 30
Number of page(s) 28
Published online 07 April 2021
  1. X. Bi, J. Sun and J. Xiong, Optimal control for controllable stochastic linear systems. ESAIM: COCV 26 (2020) 98. [EDP Sciences] [Google Scholar]
  2. R. Buckdahn, B. Djehiche and J. Li, A general stochastic maximum principle for SDEs of mean-field type. Appl. Math. Optim. 64 (2011) 197–216. [Google Scholar]
  3. R. Buckdahn, B. Djehiche, J. Li and S. Peng, Mean-field backward stochastic differential equations: a limit approach. Ann. Probab. 37 (2009) 1524–1565. [Google Scholar]
  4. R. Buckdahn, J. Li and S. Peng, Mean-field backward stochastic differential equations and related partial differential equations. Stochastic Process. Appl. 119 (2009) 3133–3154. [Google Scholar]
  5. R. Buckdahn, M. Quincampoix and G. Tessitore, A characterization of approximately controllable linear stochastic differential equations. Stochastic partial differential equations and applications–VII. Lect. Notes Pure Appl. Math., 245 Chapman & Hall/CRC, Boca Raton, FL (2006) 53–60. [Google Scholar]
  6. R. Carmona and F. Delarue, Forward-backward stochastic differential equations and controlled McKean-Vlasov dynamics. Ann. Probab. 43 (2015) 2647–2700. [Google Scholar]
  7. D. Goreac, A Kalman-type condition for stochastic approximate controllability. C. R. Math. Acad. Sci. Paris 346 (2008) 183–188. [Google Scholar]
  8. D. Goreac, Controllability properties of linear mean-field stochastic systems. Stoch. Anal. Appl. 32 (2014) 280–297. [Google Scholar]
  9. M. Huang, R.P. Malhamé and P.E. Caines, Large population stochastic dynamic games: closed-loop McKean-Vlasov systems and the Nash certainty equivalence principle. Commun. Inf. Syst. 6 (2006) 221–251. [Google Scholar]
  10. M. Kac, Foundations of kinetic theory. Proceedings of the Third Berkeley Symposium on Mathematical Statistics and Probability, 19541955, vol. III. University of California Press, Berkeley and Los Angeles (1956) 171–197. [Google Scholar]
  11. J.M. Lasry and P.L. Lions, Mean field games. Jpn. J. Math. 2 (2007) 229–260. [Google Scholar]
  12. E.B. Lee and L. Markus, Foundations of optimal control theory. John Wiley & Sons, Inc., New York-London-Sydney (1967). [Google Scholar]
  13. J.L. Lions, Exact controllability, stabilization and perturbations for distributed systems. SIAM Rev. 30 (1988) 1–68. [Google Scholar]
  14. F. Liu and S. Peng, On controllability for stochastic control systems when the coefficient is time-variant. J. Syst. Sci. Complex 23 (2010) 270–278. [Google Scholar]
  15. Q. Lü and X. Zhang, Mathematical Theory for Stochastic Distributed Parameter Control Systems. Preprint [Google Scholar]
  16. H.P. McKean, Jr. A class of Markov processes associated with nonlinear parabolic equations. Proc. Nat. Acad. Sci. U.S.A. 56 (1966) 1907–1911. [Google Scholar]
  17. S. Peng, Backward stochastic differential equation and exact controllability of stochastic control systems. Progr. Natur. Sci. 4 (1994) 274–84. [Google Scholar]
  18. H. Pham and X. Wei, Bellman equation and viscosity solutions for mean-field stochastic control problem. ESAIM: COCV 24 (2018) 437–461. [CrossRef] [EDP Sciences] [Google Scholar]
  19. D.L. Russell, Controllability and stabilizability theory for linear partial differential equations: recent progress and open questions. SIAM Rev. 20 (1978) 639–739. [Google Scholar]
  20. R. Tian, Z. Yu and R. Zhang, A closed-loop saddle point for zero-sum linear-quadratic stochastic differential games with mean-field type. Systems Control Lett. 136 (2020) 104624. [Google Scholar]
  21. Y. Wang, D. Yang, J. Yong and Z. Yu, Exact controllability of linear stochastic differential equations and related problems. Math. Control Relat. Fields 7 (2017) 305–345. [Google Scholar]
  22. Y. Wang and Z. Yu, On the partial controllability of SDEs and the exact controllability of FBSDEs. ESAIM: COCV 26 (2020) Paper No. 68, 27 pp. [EDP Sciences] [Google Scholar]
  23. Q. Wei, J. Yong and Z. Yu, Linear quadratic stochastic optimal control problems with operator coefficients: open-loop solutions. ESAIM: COCV 25 (2019) 17. [CrossRef] [EDP Sciences] [Google Scholar]
  24. W. Ye and Z. Yu, Exact controllability of linear mean-field stochastic systems and observability inequality for mean-field backward stochastic differential equations. Asian J. Control (2020) 1–12. [Google Scholar]
  25. J. Yong, Linear-quadratic optimal control problems for mean-field stochastic differential equations. SIAM J. Control Optim. 51 (2013) 2809–2838. [Google Scholar]
  26. R. Zhang and L. Guo, Controllability of stochastic game-based control systems. SIAM J. Control Optim. 57 (2019) 3799–3826. [Google Scholar]
  27. E. Zuazua, Controllability and observability of partial differential equations: some results and open problems. Vol. III of Handbook of differential equations: evolutionary equations. Handb. Differ. Equ., Elsevier/North-Holland, Amsterdam (2007) 527–621. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.